MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP
Model Number LVZRMS180J
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the guidewire unraveled.The physician stated there was never any sticking of the guidewire in the left ventricular (lv) lead and the physician pulled back the guidewire and the wire had fallen apart with many thin wispy like pieces everywhere.The distal portion of the wire was still externalized at the lead tip and came back with the lead both times.The lead and the guidewire were removed and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and engaged in the lead.The distal tip of the wire was still attached by the coil and the wire was stretched from the proximal bond joint forward.The distal bond joint was pulled apart breaking the core wire on the proximal side of the joint; the wire was badly damage.There was a kink in the distal tip behind the solder joint.Distal end of broke core wire.There appeared to be a surface imperfection at the break site and the proximal bond joint was stretched indicating pull force.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the wire was engaged in the lead.The distal tip of the wire was still attached by the coil.The wire was stretched from the proximal bond joint forward.The distal bond joint was pulled apart breaking the core wire on the proximal side of the joint.The wire was damaged.None of the wire was missing and the distal tip of wire was s shaped.There was a kink in the distal tip behind the solder joint.Distal end of broke core wire.There appeared to be a surface imperfection at the break site.The proximal bond joint was stretched indicating pull force.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER GUIDE WIRE - CRDM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7476406
Report Number1220452-2018-00040
Device Sequence Number16631659
Product Code DQT
UDI-Device Identifier20643169452316
UDI-Public20643169452316
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2018
Device Model NumberLVZRMS180J
Device Catalogue NumberLVZRMS180J
Device Lot NumberG15A07657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer05/03/2018
08/07/2018
08/23/2018
08/08/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date05/03/2018
08/08/2018
08/28/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4298-88 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age88 YR